# SDR 60830

- Difficulty date: April 25, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 16,861 hours, 28,623 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH NLG VISUAL TO CONFIRM GEAR DOWN. LANDED NO FURTHER INCIDENT. NSP'D NLG REPAIRED WIRES ON DOWNLOCK
